Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

A modified Chebyshev-Everett interpolation formula

Author: G. A. Chisnall
Journal: Math. Comp. 10 (1956), 66-73
MSC: Primary 65.3X
MathSciNet review: 0081529
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Z. Kopal, Numerical Analysis, Chapman & Hall, Ltd., London, 1955.
  • [2] J. C. P. Miller, Two numerical applications of Chebyshev polynomials, Proc. Roy. Soc. Edinburgh. Sect. A. 62 (1946), 204–210. MR 0017583 (8,172e)
  • [3] E. W. Brown, Tables of the Motion of the Moon, Yale Univ. Press, v. 1, 1919, p. 110.
  • [4] K. Camp, ``The use of least squares in interpolation,'' Actuarial Soc. of Am., Trans., v. 29, 1928, p. 216-225.
  • [5] L. J. Comrie, ``Construction of tables by interpolation,'' Royal Astr. Soc., Monthly Notices, v. 88, 1928, p. 506-523.
  • [6] J. C. P. Miller, op. cit., p. 196.
  • [7] Massachusetts Institute of Technology, Mathematical Tables Symposium, Cambridge, 1954.
  • [8] NBS Applied Mathematics Series No. 9, Tables of Chebyshev Polynomials $ {S_n}(x)$ and $ {C_n}(x)$, U. S. Govt. Printing Office, Washington, 1952.
  • [9] C. W. Clenshaw and F. W. J. Olver, The use of economized polynomials in mathematical tables, Proc. Cambridge Philos. Soc. 51 (1955), 614–628. MR 0073304 (17,415a)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.3X

Retrieve articles in all journals with MSC: 65.3X

Additional Information

PII: S 0025-5718(1956)0081529-7
Article copyright: © Copyright 1956 American Mathematical Society